Jump to content

Photo

Acne.org Bp Treatment Seems Watery

treatment benozyl peroxide acne.org regimen tube watery 8 oz. benzoyl peroxide

6 replies to this topic

#1 Margarita Ashkinazi

Margarita Ashkinazi

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Blog Entries: 4
    Likes: 0
About Me
  • Joined: 22-November 11

Posted 22 February 2012 - 09:25 PM

Has this happened to anyone, and if so, do you have any advice? My 8 oz. tube of Bp seems watery when i put it on my finger. It seems weird and annoying because it can't even stay on my finger! It slides off very easily, and i wash my hands before i use it so my fingers are dry. The Bp has gotten watery and can't stay still. Any advice? Thank you so much.

#2 Chococrit

Chococrit

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 136
    Likes: 19
About Me
  • Gender:Male
  • Location:Killeen, TX
  • Interests:World of Warcraft, Music, Movies, Working out.
  • Joined: 14-October 11

Achievements

     

Posted 22 February 2012 - 09:40 PM

This happened to my small pump bottle of BP in the past. It can be caused by one of two things or both. One thing that might be happening is that it's in a warm place. If it's in your bathroom then you might want to move it. I moved mine to my room on a bookshelf so that it would stay cool and away from the sun. That might be one reason for the watery texture. Another thing is that it likes to settle after awhile of not being used, but that took a good week or two of no use for that to happen.

Now for the way to fix it. SHAKE IT. This will mix it back together and cause it to become a gel again. Also placing the bottle in a cool area will help it to harden again. (NOT the fridge...just a cool, dark place. The pantry or a bookshelf in your room will work just fine) That that out and let us know if it helped any. If it doesn't then maybe we can come up with a different solution. Good Luck!

#3 Margarita Ashkinazi

Margarita Ashkinazi

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Blog Entries: 4
    Likes: 0
About Me
  • Joined: 22-November 11

Posted 22 February 2012 - 10:09 PM

This happened to my small pump bottle of BP in the past. It can be caused by one of two things or both. One thing that might be happening is that it's in a warm place. If it's in your bathroom then you might want to move it. I moved mine to my room on a bookshelf so that it would stay cool and away from the sun. That might be one reason for the watery texture. Another thing is that it likes to settle after awhile of not being used, but that took a good week or two of no use for that to happen.

Now for the way to fix it. SHAKE IT. This will mix it back together and cause it to become a gel again. Also placing the bottle in a cool area will help it to harden again. (NOT the fridge...just a cool, dark place. The pantry or a bookshelf in your room will work just fine) That that out and let us know if it helped any. If it doesn't then maybe we can come up with a different solution. Good Luck!


Okay, thank you so much! I will try that. I store it in my room but it gets pretty warm during the day, so I will find a cooler place.

#4 Guest_Timehealsall_*

Guest_Timehealsall_*
  • Guests
  • Posts & Likes

Posted 24 February 2012 - 02:11 AM

mines is watery to. But i was wondering... does the watery consistency make it less effective (or even dangerous to the skin?)

#5 creativedisplayname

creativedisplayname

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 162
    Likes: 22
About Me
  • Gender:Female
  • Location:westcoast
  • Joined: 05-September 11

Achievements

     

Posted 25 February 2012 - 03:39 PM

You Have to shake it , if it is in the tube or bottle you always shake it. Also like the person above said ^^ cool it and try not to expose it to heat, also you can always store it in your fridge, I'm gonna try that in the summer :)

#6 Kyle_

Kyle_

    Regimen user since 2011

  • Veteran Members
  • Posts & Likes
    Posts: 212
    Blog Entries: 4
    Likes: 15
About Me
  • Gender:Male
  • Location:England
  • Joined: 30-August 11

Achievements

     

Posted 25 February 2012 - 08:38 PM

I also experience this, I've seen someone mention it before, quite common, although I can never get it as thick as it used to be, for me the cleanser even thins out towards the end of the bottle.

New Regimen!

Morning: 2 pumps Dan's cleanser in the shower, and "Eucerin Dermo Purifyer Hydrating Care" to moisturize, works to get me through the day without dry skin, but doesn't show, it's like there's nothing on my face, it's matt and doesn't shine.

///

Night: 2/3 pumps Dan's cleaner in the shower, using the cleanser to shave with a 2 blade generic razor, end segment finger's worth of Dan's BP, 2 pumps Dan's moisturizer with 6 drops generic, organic jojoba oil.

Sometimes just Dan's AHA+, or the usual application of Dan's BP with AHA+ on top if I'm feeling hardcore.

///

1 generic multivitamin, 30mg Zinc if the multivitamin doesn't contain it, 1/2 odorless garlic capsules, 2/3 EyeQ capsules (omega 3, 6, evening primrose oil,)

Have been on lots of different prescriptions, most successful was oxytetracycline.

 

New regimen!

Dove summer glow morning

AHA+ (acne.org) night!

Awaiting 20% salicylic acid gel in post for chin and nose.

Acne isn't returning after almost 2 years on the regimen

Looking for treatments for oily skin however, I have that really bad


#7 Margarita Ashkinazi

Margarita Ashkinazi

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 0
About Me
  • Joined: 22-November 11

Posted 25 February 2012 - 11:50 PM

Thanks for the replies! I followed Kaylei and Chococrit's advice. I keep the bottle on the windowsill in my living room where its dark and cool and I also shake it before putting it on, and so far no more problems. :)


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users